City Research Online

Blocks of minimal dimension

Linckelmann, M. (2007). Blocks of minimal dimension. Archiv der Mathematik, 89(4), pp. 311-314. doi: 10.1007/s00013-007-2242-z


Any block with defect group P of a finite group G with Sylow-p-subgroup S has dimension at least |S|2/|P|; we show that a block which attains this bound is nilpotent, answering a question of G. R. Robinson.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of mindim.pdf]
Download (86kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login